MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EVOQUE DELIVERY SYSTEM; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES

EDWARDS LIFESCIENCES EVOQUE DELIVERY SYSTEM; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Model Number 9850TDSUS
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 02/17/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer's investigation is ongoing and a follow-up report will be submitted when the investigation is complete.
 
Event or Problem Description
Edwards received notification of a transcatheter tricuspid valve replacement (ttvr) procedure involving the evoque system.The case was unremarkable until ventricular expansion.Once ventricular expansion was completed, the blood pressure dropped and a large effusion was visualized.The valve was deployed and pericardiocentesis started but failed.Cpr was initiated prior to pericardiocentesis, followed by conversion to open-heart surgery to repair the laceration.An approximately 3/4 inch rv apical perforation was found during surgery with an estimated 4l blood loss.The patient is reported to be in stable condition and closed from open heart surgery.The valve remained well seated post cpr and surgery.The initial guidewire placement was the posterior to anterior pap muscle, sitting on the moderator band below leaflet level, and not quite apical.The guidewire was sitting slightly shallower and it was pulled back consistently when the perforation occurred.The placement of the delivery system was unchanged and unremarkable relative to the guidewire when the perforation occurred.There was no wire push or entanglement throughout case.No intentional push on the guidewire to obtain height and/or navigational maneuvers with excess force already on the guidewire were done.It was reported that the wire was never completely in the apex due to the moderator band.A hyperdynamic rv and potential interaction with trabeculation or the moderator band were considered as possible contributing factors, but no evidence confirms this as the root cause.
 
Additional Manufacturer Narrative
The following sections were updated/corrected/added: b4, g3, g6, h2, h6, and h11.Additional type of investigation codes that were unable to be added in h6: labelling review the complaint for delivery system and/or guidewire pushed into ventricular wall was confirmed with empirical evidence.The device history record review was completed, and this device passed all manufacturing and sterilization inspections.No nonconformances related to the complaint event were identified.Available information suggests that procedural manipulation in a small, heavily trabeculated right ventricle contributed to the reported event.No device malfunction, system deformation, or deployment-related issue was identified.The delivery system position relative to the guidewire was unchanged at the time of the event, and no definitive procedural action or wire movement could be identified as the direct cause of the perforation.Since no manufacturing non-conformances were found and no labeling, training, or ifu deficiencies were identified, no preventative or corrective actions were required.

Brand Name
EVOQUE DELIVERY SYSTEM
Common Device Name
PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
cassandra cook
1 edwards way
irvine, CA 92614
5743778277
MDR Report Key24552366
Report Number2015691-2026-13057
Device Sequence Number9377693
Product Code NPW
UDI-Device Identifier00690103217520
UDI-Public(01)00690103217520(17)260617(11)250617
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P230013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/17/2026
Device Model Number9850TDSUS
Device Lot Number66763581
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Supplement Date Received by Manufacturer04/13/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR
Patient SexFemale